Default Category

Razene (Cetirizine) 10mg 90 Tablets

QUICK GUIDE

Click on the "ADD TO CART" button to your left.


Once you have added all the products you are after...click on the "SHOPPING CART" button on the top-right corner of this page.


From there on, click on "Proceed to Checkout" and tell us where to send these items to. We have FREE SHIPPING on orders valued $100 or more...

Razene (Cetirizine) 10mg 90 Tablets

Be the first to review this product

NZ$22.50

In stock

Generic substitute of ZYRTEC
+ -

Description

Details

Razene (Cetirizine) 10mg 90 Tablets


Pharmacy Medicine

 

Razene is a fast acting, once-a-day anti-allergy treatment for seasonal rhinitis, or "hayfever", and other allergic conditions. These conditions include conjunctivitis, perennial allergic rhinitis, pruritus, urticaria, more commonly called "hives", and insect bites. Razene lasts 24 hours so it only needs to be taken once a day and it offers most people relief from symptoms within about 20 minutes. The symptoms of hayfever, which is the most common form of allergy, include sneezing, a runny nose, and itchy, watery eyes. Each tablet of Razene contains 10mg of Cetirizine Hydrochloride, an antihistamine that counteracts the effects of histamine produced by the body in response to allergies. Razene blocks histamine sites so that histamine is not released. Razene is available in packets of 30 tablets.


Ingredients: Cetirizine 10mg


Dosage:

  • Adults and children 6 years of age or older take one 10mg tablet daily. This can be divided into two 5mg (1/2 a tablet) doses.
  • Children aged between 2 and 6 years - Take 2.5mg (1/4 of a tablet) twice daily or 5mg (1/2 a tablet) once daily.
  • Razene should not be used by children under 2 years of age unless otherwise advised by your doctor or pharmacist.
  • The effects of Razene will not last as long in children as they do in adults so it is recommended that you split the dosage into two for children.
  • Do not take a double dosage of Razene tablets if you forget to take your next dose. If you miss a dose but remember over 12 hours before you are due to take your next dose then take it as normal. If it is almost time for your next dose, skip the missed dose and take only your next regularly scheduled dose.
  • Some people may find that they only require half the recommended daily dose for relief. Razene can be taken at any time of the day and may work a little faster if not taken with food. If Razene makes you feel drowsy then you are best to take it before going to bed at night or you can reduce the dosage by half.
  • The maximum daily dose is 20mg, the equivalent of two tablets, and this should not be exceeded unless instructed to do so by your doctor or pharmacist

 

 

Tags

Product Tags

  • No tags connected to product

Use spaces to separate tags. Use single quotes (') for phrases.

Reviews

  1. Be the first to review this product

Write your review

Write Your Own Review

You're reviewing: Razene (Cetirizine) 10mg 90 Tablets

How do you rate this product? *

  1 star 2 stars 3 stars 4 stars 5 stars
Overall Rating

FREE SHIPPING $100 or Over

That's right! If your order is worth $100 or more...we will ship right to your door for FREE!


Here are some other great reasons to shop with us...


> Low Price Guarantee

> Fast Delivery Time

> 1000's of Satisfied Customers

> Fully compliant & Trustworthy Pharmacy

> Secure, Safe & Trustworthy

> Confidential & Discreet

> Competent & Friendly Staff

Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet.

Related Products